MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE
Catalog Number 303134
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #:303134.Batch#:4078418.It was reported that the bd syringe 10ml s/t 200 s/c label content was incorrect.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.We have some product labeled with the european acceptance symbol (ce) while other packages do not have this labeling and instead say ¿rx only¿.Lot numbers are different between the two and the rx only labels have slightly different mm readings for the measurement.The item numbers on both are the same, and the expiration dates are similar, so i assume they were manufactured at similar times (especially the 2.5¿ needles in the middle row).Our team is wondering about this packaging change and when it may have occurred, so if the difference in packaging represents the products being manufactured in different factories.Product#: 303134.Lot#: 4078418.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No samples or photos received by our quality team for evaluation.The reported condition is acceptable per product specification.This product code does not require a ce mark on the package.Product graphics are determined by regulatory requirements by the country in which they are sold.Batch 4078418 is considered in compliance with our product specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML S/T 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20751082
Report Number1213809-2024-00862
Device Sequence Number17246532
Product Code FMF
UDI-Device Identifier00382903031344
UDI-Public(01)00382903031344(11)240318(17)290228(10)4078418
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303134
Device Lot Number4078418
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown